# SDR HALA0000401

- Difficulty date: November 18, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46707
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Malfunctioned
- Location: Wings
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 15 - SFO - WHEN SPOILERS WERE EXTENDED DURING DESCENT, ONLY THE LEFT SIDE EXTENDED.  MANUAL SPOILERS WERE USED ON LANDING AND BOTH SIDES OPERATED NORMALLY.  INSPECTED SYSTEM, ALL FOUND NORMAL.  PERFOMRED TAFI, FOUND NORMAL PERFORMED SPEEDBRAKE MODULE TEST PER MM 27-62-01 PAGE 207 AND SUBSEQUENT ALL ACTUATION AND INDICATIONS NORMAL.  NO DISCREPANCIES NOTED.  PER FCF, NO EVIDENCE OF PROBLEM WITH EITHER SPOILERS DURING ANY REGIME OF FLIGHT.  (M)
